# SDR SIMA201812043003

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 35,460 hours, 32,789 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMING IN AIR ICE TEST, RCVD E2 A/I FAIL. PER QRH CANNOT ENTER ICING CONDITION RTB-LGA-C/A-REMOVED AND REPLACED ENGINE A/I VALVE IAW EMB 140 AMM 30-21-01. OPC DONE IAW EMB 140 AMM 30-00-00 ICE AND RAIN PROTECTION ADJ/TEST. NO DEFECTS NOTED.
